MathSciNet Relay Station
MathSciNet bibliographic data
MR1982670 (2004g:39052) 39B82
Rassias, John Michael; Rassias, Matina John On the Ulam stability of Jensen and Jensen type mappings on restricted domains. J. Math. Anal. Appl. 281 (2003), no. 2, 516–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement